# SDR FDEA201003120790

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 60,804 hours, 11,482 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON SLATS RETRACT UNCOMMAND ROLL TO THE RT,  REQUIRE FULL LT AILERON AND RUDDER,  NO SLAT DISAGREEMENT, NO ALERT, MOVE SLAT HANDLE BACK TO SLATS EXTEND, ACFT UNDER CONTROL, MADE NORMAL FLAPS 35 LANDING  PVG WITHOUT INCIDENT.  INSTALLED THE LT OTBD SLATS BALANCE RELIEF VALVE IAW AMM 27-82-12-4.  PRESSURIZE ALL THE HYD SYS AND PERFORMED LEAK CHECK FOR BOTH LT SLAT BLANCE RELIEF VALVE, OTBD SLAT CONTROL VALVE AND BOTH CHECK VALVE NO LEAK  FOUND.  PERFORMED THE SLAT BLANCE RELIEF VALVE FUNCTIONAL TEST IAW AMM 27-86-00-5, ALL TEST SATISFACTORY.  PERFORMED THE ELECTRIC SLAT CONTROL SYSTEM OPS,  ALL TEST IAW AMM 27-86-00-5, ALL TEST PASSED.  ITEM CLOSED FOR TEST FLIGHT.
